×

A theorem on the internal derivative for a weakly degenerate second-order elliptic equation. (English. Russian original) Zbl 0593.35048

Math. USSR, Sb. 54, 297-316 (1986); translation from Mat. Sb., Nov. Ser. 126(168), No. 3, 307-326 (1985).
The author considers a second order elliptic equation in a bounded region, weakly degenerating near the boundary, and gives sufficient conditions on the geometry of the boundary which imply uniqueness of the solution.
A detailed review of previous results is also given.
Reviewer: A.Bove

MSC:

35J70 Degenerate elliptic equations
35B50 Maximum principles in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI